# SDR 9902096625

- Difficulty date: June 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 608002304
- Condition: Failed
- Location: Nlg Door
- Part time: 28,513 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE NOSE LANDING GEAR WOULD NOT EXTEND.  RECYCLED THE LANDING GEAR AND GEAR EXTENDED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE NOSE LANDING GEAR DOOR ACTUATOR, OPERATIONAL CHECK GOOD.
